MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-24
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): (b)(6) 300-10-15 - equinoxe replicator plate 1.5mm o/s.(b)(6) 300-20-02 - equinox square torque define screw drive kit.(b)(6) 300-30-08 - equinoxe preserve stem 8mm.(b)(6) 310-01-47 - equinoxe, humeral head short, 47mm (beta).(b)(6) 315-35-00 - glnd kwire.(b)(6) 531-78-20 - shouldr gps hex pins kit.
 
Event or Problem Description
It was reported that this 61 y/o male patient was revised approximately 3 years 3 months post op.Patient complained of pain.Poly sheered off from the pegs.Patient was last known to be in stable condition following the event.Product not returning: chain of command due to recall hospital will not release.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported may have been the result of pain and glenoid disassembly as reported.However, it remains unclear whether the peripheral peg and center cage disassembly occurred prior to or during removal as the metal pegs of the cages glenoid are designed to disassociate from the polyethylene during removal.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20177415
Report Number1038671-2024-03393
Device Sequence Number8931172
Product Code KWT
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale